About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 162049, 18 pages
http://dx.doi.org/10.1155/2011/162049
Research Article

An Extension of Young's Inequality

Department of Mathematics, University of Craiova, Street A. I. Cuza 13, 200585 Craiova, Romania

Received 3 February 2011; Accepted 27 June 2011

Academic Editor: Irena Lasiecka

Copyright © 2011 Flavia-Corina Mitroi and Constantin P. Niculescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. H. Young, “On classes of summable functions and their Fourier series,” Proceedings of the Royal Society A, vol. 87, pp. 225–229, 1912. View at Google Scholar
  2. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952.
  3. D. S. Mitrinović, Analytic Inequalities, Springer, New York, NY, USA, 1970.
  4. C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications, CMS Books in Mathematics vol. 23, Springer, New York, NY, USA, 2006.
  5. A. W. Roberts and D. E. Varberg, Convex Functions, Pure and Applied Mathematics, Vol. 57, Academic Press, New York, NY, USA, 1973.
  6. F. Cunningham Jr. and N. Grossman, “On Young's inequality,” The American Mathematical Monthly, vol. 78, pp. 781–783, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Pečarić and J. Jakšetić, “A note on Young inequality,” Mathematical Inequalities & Applications, vol. 13, no. 1, pp. 43–48, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. P. J. Acklam, “An algorithm for computing the inverse normal cumulative distribution function,” http://home.online.no/~pjacklam/notes/invnorm/.
  9. A. Oppenheim, “Note on Mr. Cooper's generalization of Young's inequality,” Journal of the London Mathematical Society, vol. 2, pp. 21–23, 1927. View at Google Scholar
  10. Z. Páles, “A general version of Young's inequality,” Archiv der Mathematik, vol. 58, no. 4, pp. 360–365, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. T. Sulaiman, “Notes on Youngs's inequality,” International Mathematical Forum, vol. 4, no. 21–24, pp. 1173–1180, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. M. J. Merkle, “A contribution to Young's inequality,” Beograd. Publikacije Elektotehn. Fak. Ser. Mat. Fiz, pp. 461–497, 1974. View at Google Scholar
  13. E. Minguzzi, “An equivalent form of Young's inequality with upper bound,” Applicable Analysis and Discrete Mathematics, vol. 2, no. 2, pp. 213–216, 2008. View at Publisher · View at Google Scholar
  14. H. Dietrich, “Zur c-konvexität und c-subdifferenzierbarkeit von funktionalen,” Optimization, vol. 19, no. 3, pp. 355–371, 1988. View at Publisher · View at Google Scholar
  15. K.-H. Elster and R. Nehse, “Zur Theorie der Polarfunktionale,” Mathematische Operationsforschung und Statistik, vol. 5, no. 1, pp. 3–21, 1974. View at Google Scholar · View at Zentralblatt MATH
  16. Z. Páles, “On Young-type inequalities,” Acta Scientiarum Mathematicarum, vol. 54, no. 3-4, pp. 327–338, 1990. View at Google Scholar · View at Zentralblatt MATH